American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P10.) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Brian J. Parshall and Leonard L. Scott. Some Koszul properties of standard and irreducible modules. Contemporary Mathematics 623 (2014) 243-265.
Book volume table of contents   
View Article: PDF

[2] George M. Bergman. Thoughts on Eggert's Conjecture. Contemporary Mathematics 609 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[3] Michael Kiermaier and Ivan Landjev. Designs in Projective Hjelmslev Spaces. Contemporary Mathematics 579 (2012) 111-121.
Book volume table of contents   
View Article: PDF

[4] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Doty and Anthony Giaquinto. Generators and relations for Schur algebras. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 54-62. MR 1852900.
Abstract, references, and article information   
View Article: PDF

[8] E. L. Green, Ø. Solberg and D. Zacharia. Minimal projective resolutions. Trans. Amer. Math. Soc. 353 (2001) 2915-2939. MR 1828479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sverre O. Smal\o. Almost split sequences in categories of representations of quivers. Proc. Amer. Math. Soc. 129 (2001) 695-698. MR 1706973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. P. Camillo and K. R. Fuller. On reflexivity of direct sums. Proc. Amer. Math. Soc. 128 (2000) 2855-2862. MR 1664341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sverre O. Smal\o. The supremum of the difference between the big and little finitistic dimensions is infinite. Proc. Amer. Math. Soc. 126 (1998) 2619-2622. MR 1452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. R. Fuller, W. K. Nicholson and J. F. Watters. On $k$-reflexive representations of algebras. Proc. Amer. Math. Soc. 125 (1997) 47-50. MR 1363461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Birge Huisgen-Zimmermann. The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type. Trans. Amer. Math. Soc. 348 (1996) 4775-4812. MR 1344208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. M. Gadea and J. Muñoz Masqué. $A$-differentiability and $A$-analyticity. Proc. Amer. Math. Soc. 124 (1996) 1437-1443. MR 1301495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. E. Simons. Finite rings in varieties with definable principal congruences . Proc. Amer. Math. Soc. 121 (1994) 649-655. MR 1207541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chang Chang Xi. Quasi-heredity of algebras and their factor algebras . Proc. Amer. Math. Soc. 119 (1993) 727-729. MR 1154251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Th. Belzner, W. D. Burgess, K. R. Fuller and R. Schulz. Examples of ungradable algebras . Proc. Amer. Math. Soc. 114 (1992) 1-4. MR 1062382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Chlebowitz and B. Külshammer. Symmetric local algebras with $5$-dimensional center . Trans. Amer. Math. Soc. 329 (1992) 715-731. MR 1025752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James Byrnie Shaw. On parastrophic algebras . Trans. Amer. Math. Soc. 16 (1915) 361-370. MR 1501018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. H. M. Wedderburn. A type of primitive algebra . Trans. Amer. Math. Soc. 15 (1914) 162-166. MR 1500970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. E. Dickson. Linear associative algebras and abelian equations . Trans. Amer. Math. Soc. 15 (1914) 31-46. MR 1500963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. S. Vandiver. Theory of finite algebras . Trans. Amer. Math. Soc. 13 (1912) 293-304. MR 1500919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Leonard Eugene Dickson. Linear algebras . Trans. Amer. Math. Soc. 13 (1912) 59-73. MR 1500905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. H. Maclagan-Wedderburn. A theorem on finite algebras . Trans. Amer. Math. Soc. 6 (1905) 349-352. MR 1500717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James Byrnie Shaw. Theory of linear associative algebra . Trans. Amer. Math. Soc. 4 (1903) 251-287. MR 1500642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1